On Mild Solution of Abstract Neutral Fractional Order Impulsive Differential Equations With Infinite Delay
| dc.contributor.author | Anguraj, A. | |
| dc.contributor.author | Baleanu, Dumitru | |
| dc.contributor.author | Kanjanadevi, S. | |
| dc.contributor.author | Baleanu, D. | |
| dc.contributor.authorID | 56389 | tr_TR |
| dc.contributor.other | Matematik | |
| dc.date.accessioned | 2025-09-23T12:51:37Z | |
| dc.date.available | 2025-09-23T12:51:37Z | |
| dc.date.issued | 2018 | |
| dc.description.abstract | We prove the existence and uniqueness of fractional neutral impulsive differential equations with infinite delay via contraction mapping principle and fixed point technique for condensing map. We use the resolvent operator technique for integral equations to make the mild solution of the problem more appropriate. © 2018 by Eudoxus Press, LLC. All rights reserved. | en_US |
| dc.identifier.citation | Anguraj, A.; Kanjanadevi, S.; Baleanu, Dumitru (2018). "On mild solution of abstract neutral fractional order impulsive differential equations with infinite delay", Journal of Computational Analysis and Applications, Vol. 24, No. 7, pp. 1232-1244. | en_US |
| dc.identifier.issn | 1521-1398 | |
| dc.identifier.scopus | 2-s2.0-85027326821 | |
| dc.identifier.uri | https://hdl.handle.net/20.500.12416/15643 | |
| dc.language.iso | en | en_US |
| dc.publisher | Eudoxus Press, LLC | en_US |
| dc.relation.ispartof | Journal of Computational Analysis and Applications | en_US |
| dc.rights | info:eu-repo/semantics/closedAccess | en_US |
| dc.subject | Fractional Differential Equations | en_US |
| dc.subject | Fractional Order Impulsive Conditions | en_US |
| dc.subject | Infinite Delay | en_US |
| dc.subject | Neutral Differential Equations | en_US |
| dc.subject | Resolvent Operators | en_US |
| dc.title | On Mild Solution of Abstract Neutral Fractional Order Impulsive Differential Equations With Infinite Delay | en_US |
| dc.title | On mild solution of abstract neutral fractional order impulsive differential equations with infinite delay | tr_TR |
| dc.type | Article | en_US |
| dspace.entity.type | Publication | |
| gdc.author.institutional | Baleanu, Dumitru | |
| gdc.author.scopusid | 23059712900 | |
| gdc.author.scopusid | 57192810307 | |
| gdc.author.scopusid | 7005872966 | |
| gdc.description.department | Çankaya University | en_US |
| gdc.description.departmenttemp | Anguraj A., PSG College of Arts & Science, Coimbatore, 641 014, Tamil Nadu, India; Kanjanadevi S., PSG College of Arts & Science, Coimbatore, 641 014, Tamil Nadu, India; Baleanu D., Department of Mathematics, Cankaya University, Balgat, Ankara, 06530, Turkey, Institute of Space Sciences, Magurele-Bucharest, Romania | en_US |
| gdc.description.endpage | 1244 | en_US |
| gdc.description.issue | 7 | en_US |
| gdc.description.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
| gdc.description.scopusquality | Q4 | |
| gdc.description.startpage | 1232 | en_US |
| gdc.description.volume | 24 | en_US |
| gdc.scopus.citedcount | 4 | |
| relation.isAuthorOfPublication | f4fffe56-21da-4879-94f9-c55e12e4ff62 | |
| relation.isAuthorOfPublication.latestForDiscovery | f4fffe56-21da-4879-94f9-c55e12e4ff62 | |
| relation.isOrgUnitOfPublication | 26a93bcf-09b3-4631-937a-fe838199f6a5 | |
| relation.isOrgUnitOfPublication | 28fb8edb-0579-4584-a2d4-f5064116924a | |
| relation.isOrgUnitOfPublication | 0b9123e4-4136-493b-9ffd-be856af2cdb1 | |
| relation.isOrgUnitOfPublication.latestForDiscovery | 26a93bcf-09b3-4631-937a-fe838199f6a5 |